# SDR UPS07M50046

- Difficulty date: March 28, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LTW, INBD FLAP LOWER AFT INBD AND OUTBD SEGMENTS NEED RE-SKIN.  LHW I/B FLAP LWR AFT I/B AND O/B SEGMENTS REMOVED.  DAMAGED SKIN REMOVED.  NEW SKIN FAB PER DWG ARC2736.  NEW SKIN PROTECTED, PAINTED AND INSTALLED.  LHW I/B FLAP O/B SEGMENT FAB PER DWG ARC2444.  NEW SEGMENT PRO TECTED, PAINTED AND INSTALLED.  REWORKED AREA PAINTED TOP COAT PER SRM51 -21-02 VOL II REV 39.
